In this paper, we provide the annular bound, i.e., lower and upper circular bound, for the roots of characteristic equations of uncertain discrete systems. Such an annular bound can be easily obtained by estimating the largest nonnegative zero of the specific polynomial. Two examples are also provided to show that the proposed annular bound is less conservative than the existing one reported recently.
Annular Bounds for the Roots of Characteristic Equations of Uncertain Discrete Systems
Contributed by the Dynamic Systems and Control Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF DYNAMIC SYSTEMS, MEASUREMENT, AND CONTROL. Manuscript received by the ASME Dynamic Systems and Control Division, May 2002; final revision, January 2003. Associate Editor: N. Olgac.
- Views Icon Views
- Share Icon Share
- Cite Icon Cite
- Search Site
Sun, Y. (June 4, 2003). "Annular Bounds for the Roots of Characteristic Equations of Uncertain Discrete Systems ." ASME. J. Dyn. Sys., Meas., Control. June 2003; 125(2): 202–204. https://doi.org/10.1115/1.1567757
Download citation file:
- Ris (Zotero)
- Reference Manager